# SDR REXA2025111900987

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 12,280 hours, 11,494 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 4971262
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN AIR, NOTICED A BURNING SMELL, FOUND OUT THE PRINTER WAS HOT TO TOUCH. WHEN OPENED IT WAS LIGHTLY SMOKING AND THE PAPER BURNT.  REMOVED THE PAPER, USED THE VENT TO COOL THE PRINTER, AND PULLED THE CIRCUIT BREAKER. SMELL AND SMOKE STOPPED.   C/W TS#002737-R1, VERIFIED SMELL COMING FROM ACARS PRINTER, & PAPER WAS VISABLLY BURNT.  REMOVED AND REPLACED ACARS PRINTER IAW 900 AMM 23-22-05, INSTALLED CB(A13 CBP-2) AND PERFORMED OPS CHECK IAW 900 AMM 23-22-05, NO SMELLS/SMOKE PRESENT AT THIS TIME. A/C OK FOR SVC.
